Faculty

Profile

Dr JIJU GILLARIOSE

MSc, PhD
ASSISTANT PROFESSOR

SCHOOL OF SCIENCES
BANGALORE CAMPUS
 Print Profile

Sl.No. Title Name of Periodical Periodicity Date
Sl.No. Title Name of Journal Date of Publication Volume No/Issue No/Page No
1 The Binomial-Natural Discrete Lindley Distribution: Properties and Application to Count Data Mathematical and Computational Applications 20-Jul-2022 27 / 4 / 1-17

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,SHAKAIBA SHAFIQ,SADAF KHAN,WALEED MARZOUK,FARRUKH JAMAL
Title of Article The Binomial-Natural Discrete Lindley Distribution: Properties and Application to Count Data
Name of Journal Mathematical and Computational Applications
Volume No 27
Issue No 4
Page No 1-17
URL https://www.mdpi.com/journal/mca
Indexing Agency Web of Science
Date of Publication 20-Jul-2022
2 An Economic Reliability Test Plan Based On Truncated Life Tests For Marshall-Olkin Power Lomax Distribution With Applications Asia Pacific Journal of Mathematics 13-May-2022 9 / 12 / 1-13

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,LISHAMOL TOMY,CHRISTOPHE CHESNEAU
Title of Article An Economic Reliability Test Plan Based On Truncated Life Tests For Marshall-Olkin Power Lomax Distribution With Applications
Name of Journal Asia Pacific Journal of Mathematics
Volume No 9
Issue No 12
Page No 1-13
URL http://apjm.apacific.org/
Indexing Agency Scopus
Date of Publication 13-May-2022
3 A Discrete Kumaraswamy Marshall-Olkin Exponential Distribution Journal of The Iranian Statistical Society 10-Dec-2021 20 / 2 / 129-152

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,LISHAMOL TOMY,FARRUKH JAMAL,CHRISTOPHE CHESNEAU
Title of Article A Discrete Kumaraswamy Marshall-Olkin Exponential Distribution
Name of Journal Journal of The Iranian Statistical Society
Volume No 20
Issue No 2
Page No 129-152
URL http://jirss.irstat.ir/browse.php?a_id=687&slc_lang=fa&sid=1&printcase=1&hbnr=1&hmb=1
Indexing Agency Scopus
Date of Publication 10-Dec-2021
4 On the Discrete Weibull Marshall-Olkin Family of Distributions: Properties, Characterizations, and Applications Axioms 30-Oct-2021 10 / 4 / 1-16

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,OLUWAFEMI SAMSON BALOGUN,EHAB M. ALMETWALLY,REHAN AHMAD KHAN SHERWANI,FARRUKH JAMAL, JOSHIN JOSEPH
Title of Article On the Discrete Weibull Marshall-Olkin Family of Distributions: Properties, Characterizations, and Applications
Name of Journal Axioms
Volume No 10
Issue No 4
Page No 1-16
URL https://www.mdpi.com/journal/axioms
Indexing Agency Scopus
Date of Publication 30-Oct-2021
5 Reliability Test Plan For The Marshall-Olkin Extended Inverted Kumaraswamy Distribution Reliability: Theory & Applications 13-Sep-2021 16 / 63 / 26-36

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,EHAB M ALMETWALLY,JOSHIN JOSEPH,VISHNA DEVI
Title of Article Reliability Test Plan For The Marshall-Olkin Extended Inverted Kumaraswamy Distribution
Name of Journal Reliability: Theory & Applications
Volume No 16
Issue No 63
Page No 26-36
URL http://www.gnedenko.net/Journal/
Indexing Agency Scopus
Date of Publication 13-Sep-2021
6 On a new distribution based on the arccosine function Arabian Journal of Mathematics 09-Aug-2021 10 / / 589-598

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,CHRISTOPHE CHESNEAU ,LISHAMOL TOMY
Title of Article On a new distribution based on the arccosine function
Name of Journal Arabian Journal of Mathematics
Volume No 10
Issue No
Page No 589-598
URL https://www.springer.com/journal/40065
Indexing Agency Scopus
Date of Publication 09-Aug-2021
7 Reliability Test Plan for an Extended Birnbaum-Saunders Distribution Journal of Reliability and Statistical Studies 06-Jun-2021 14 / 1 / 353-372

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,LISHAMOL TOMY
Title of Article Reliability Test Plan for an Extended Birnbaum-Saunders Distribution
Name of Journal Journal of Reliability and Statistical Studies
Volume No 14
Issue No 1
Page No 353-372
URL https://www.journal.riverpublishers.com/index.php/JRSS/article/view/2520
Indexing Agency Scopus
Date of Publication 06-Jun-2021
8 A new modified Lindley distribution with properties and applications Journal of Statistics and Management Systems 18-Apr-2021 24 / 7 / 1383-1403

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,CHRISTOPHE CHESNEAU,LISHAMOL TOMY
Title of Article A new modified Lindley distribution with properties and applications
Name of Journal Journal of Statistics and Management Systems
Volume No 24
Issue No 7
Page No 1383-1403
URL https://www.tandfonline.com/doi/abs/10.1080/09720510.2020.1824727
Indexing Agency Web of Science
Date of Publication 18-Apr-2021
9 On a Sum and Difference of two Lindley distributions: Theory and Applications REVSTAT-Statistical Journal 01-Oct-2020 18 / 5 / 673-695

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,CHRISTOPHE CHESNEAU,LISHAMOL TOMY
Title of Article On a Sum and Difference of two Lindley distributions: Theory and Applications
Name of Journal REVSTAT-Statistical Journal
Volume No 18
Issue No 5
Page No 673-695
URL https://www.ine.pt/revstat/inicio.html
Indexing Agency Scopus
Date of Publication 01-Oct-2020
10 The Inverted Modified Lindley Distribution Journal of Statistical Theory and Practice 18-Sep-2020 14 / 3 / 1-17

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,CHRISTOPHE CHESNEAU,LISHAMOL TOMY, FARRUKH JAMAL
Title of Article The Inverted Modified Lindley Distribution
Name of Journal Journal of Statistical Theory and Practice
Volume No 14
Issue No 3
Page No 1-17
URL https://doi.org/10.1007/s42519-020-00116-5
Indexing Agency Scopus
Date of Publication 18-Sep-2020
11 The Marshall-Olkin extended power Lomax distribution with applications Pakistan Journal of Statistics and Operation Research 06-Mar-2020 6 / 2 / 331-341

Additional information

Category Article in Research Journal
Sole Authored /Co Authored Co-Author
Author Name (s) JIJU GILLARIOSE,LISHAMOL TOMY
Title of Article The Marshall-Olkin extended power Lomax distribution with applications
Name of Journal Pakistan Journal of Statistics and Operation Research
Volume No 6
Issue No 2
Page No 331-341
URL https://www.scopus.com/sourceid/21100200822?origin=resultslist
Indexing Agency Scopus
Date of Publication 06-Mar-2020
Sl.No. Title URL Subject Month Year
Sl.No. Type of Book Title Title of Book ISBN Month Year
Sl.No. Type of Book Title of Chapter/Article ISBN Month Year
Sl.No. Type of Book Title Title of Case Study ISBN Month Year
Sl.No. Title Abstract Objectives Type Sponsors
Sl.No. Title Place of Publication ISBN No. Month Year
Sl.No. Type of Program Role Name of Program Title of Paper Date Organising Institution Level
1 Conference Participant International Conference on Mathematics, Statistics and Data Science (ICMSDS-2022) 26/02/2022 School of Mathematics and Statistics & School of Data Analytics, Mahatma Gandhi University, Kerala International
2 Conference Presenter International conference on advances in Statistical Methods and Applications (ICASMA)-2022 A New Distribution Derived From the Arccosine Function 24/01/2022 Department of Statistics, University of Madras International
3 Conference Presenter The 4th International Conference on Frontiers in Industrial and Applied Mathematics On a Mixture of the Lindley and Modified Lindley Distributions: Properties and Estimation 21/12/2021 Department of Mathematics, SLIET, Longowal in association with Forum of Industrial and Applied Mathematics (FIAM) International
4 Conference Moderator/Chair The 4th International Conference on Frontiers in Industrial and Applied Mathematics 21/12/2021 SLIET Longowal Punjab, India International
Sl.No. Title of the Program Name of the Program Date Name of the Institution
Sl.No. Title Genre Producer Copyrights
Sl.No. Title Guide Name Institution Month Year
Sl.No. Title Name of Student Institution Month Year
Sl.No. Title of Invention Inventor(s) Filing Date
Sl.No. Name of the Research Project Investigator(s) Sponsors Internal/External
Sl.No. Name of the Conference/Seminar Name of Organiser Level Date
Sl.No. Name of the Workshop/FDP/Training programme Name of Oraganiser Level Role Date
1 Qualitative Data Analysis using NVivo12 CHRIST (Deemed to be University), Bangalore Institutional Participant 29/10/2022
2 Orientation Program CHRIST (Deemed to be University), Bangalore Participant 03/12/2021
3 Induction Program CHRIST (Deemed to be University), Bangalore Participant 07/10/2021
Sl.No. Name of the Awards/Achievements/Others Description Organisation Month/ Year
1 INSPIRE Fellowship Department of Science and Technology 09 June 2017
Sl.No. Faculties Theme of Consultancy Type
Sl.No. Applicants Title Date Published

CHRIST

(Deemed to be University)

Dharmaram College Post, Hosur Road, Bengaluru - 560029,
Karnataka, India

Tel: +91 804012 9100 / 9600

Fax: 40129000

Email: mail@christuniversity.in

Web: http://www. christuniversity.in

Vision

EXCELLENCE AND SERVICE

Mission

CHRIST (Deemed to be University) is a nurturing ground for an individual's holistic development to make effective contribution to the society in a dynamic environment.

Copyright © CHRIST (Deemed to be University) 2020